medication side effects and work
Apr 1, 2002
I work full time in Canada and am healthy according to my CD4s and viral load. However severe side effects from medications ie nausea, severe diarrhea and severe fatigue are interfering with work. IS this enough reason to seek disability .
Response from Dr. Boyle
Well, it may be a reson to seek disability or it may be a reason to ask your doctor about alternatives to your current regimen that may not have these side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal Warts After Kissing Cold Sore Worried I Have HIV
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Sinus Infection After Licking Vagina Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore On Penis After Condom Broke Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.